Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A collocation-Galerkin method for Poisson's equation on rectangular regions


Author: Julio César Díaz
Journal: Math. Comp. 33 (1979), 77-84
MSC: Primary 65N35; Secondary 65N30
DOI: https://doi.org/10.1090/S0025-5718-1979-0514811-2
MathSciNet review: 514811
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A collocation-Galerkin method is defined for Poisson's equation on the unit square, using tensor products of continuous piecewise polynomials. Optimal $ {L^2}$ and $ H_0^1$ orders of convergence are established. This procedure requires fewer quadratures than the corresponding Galerkin procedure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N35, 65N30

Retrieve articles in all journals with MSC: 65N35, 65N30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0514811-2
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society